Affordable Access

Access to the full text

Inequalities in a Two-Sided Boundary Crossing Problem for Stochastic Processes

Authors
  • Lotov, V. I.1, 2
  • Khodjibayev, V. R.3, 4
  • 1 Sobolev Institute of Mathematics, Novosibirsk, Russia , Novosibirsk (Russia)
  • 2 Novosibirsk State University, Novosibirsk, Russia , Novosibirsk (Russia)
  • 3 Namangan Engineering Construction Institute, Namangan, Uzbekistan , Namangan (Uzbekistan)
  • 4 Namangan Regional Department, Uzbekistan Academy of Sciences, Namangan, Uzbekistan , Namangan (Uzbekistan)
Type
Published Article
Journal
Siberian Mathematical Journal
Publisher
Pleiades Publishing
Publication Date
May 27, 2021
Volume
62
Issue
3
Pages
455–461
Identifiers
DOI: 10.1134/S0037446621030083
Source
Springer Nature
Keywords
License
Yellow

Abstract

Considering a stationary stochastic process with independent increments (Lévy process), we study the probability of the first exit from a strip through its upper boundary. We find the two-sided inequalities for this probability under various conditions on the process.

Report this publication

Statistics

Seen <100 times